Letter to the Editor
BRAF inhibitors-induced panniculitis: a cutaneous side effect mimicking subcutaneous melanoma metastasis
Article first published online: 17 FEB 2014
© 2014 European Academy of Dermatology and Venereology
Journal of the European Academy of Dermatology and Venereology
Volume 29, Issue 2, pages 392–393, February 2015
How to Cite
Chaminade, A., Conte, H., Jouary, T., Fauconneau, A., Darrigade, A.-S., Beylot-Barry, M. and Pham-Ledard, A. (2015), BRAF inhibitors-induced panniculitis: a cutaneous side effect mimicking subcutaneous melanoma metastasis. Journal of the European Academy of Dermatology and Venereology, 29: 392–393. doi: 10.1111/jdv.12397
- Issue published online: 22 JAN 2015
- Article first published online: 17 FEB 2014
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.